Alert archive / Indiana / Gale Warnings in 2016
Gale Warning 20, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Dec 30, 2016, 5:09 PM EST. It took effect at Dec 30, 2016, 10:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2016, 5:09 PM EST (22:09 UTC)
- In effect from
- Dec 30, 2016, 10:00 PM EST
- Expired
- Dec 31, 2016, 10:32 AM EST
- In force
- 13 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
936 WHUS73 KIWX 302209 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 509 PM EST FRI DEC 30 2016 LMZ043-046-310615- /O.EXT.KIWX.SC.Y.0080.000000T0000Z-161231T0300Z/ /O.UPG.KIWX.GL.A.0012.161231T0300Z-161231T1700Z/ /O.NEW.KIWX.GL.W.0020.161231T0300Z-161231T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 509 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOT GALES AFTER 10PM. * WAVES: 3 TO 6 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
264 WHUS73 KIWX 310310 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1010 PM EST FRI DEC 30 2016 LMZ043-046-311115- /O.EXP.KIWX.SC.Y.0080.000000T0000Z-161231T0300Z/ /O.CON.KIWX.GL.W.0020.000000T0000Z-161231T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1010 PM EST FRI DEC 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST SATURDAY. * WINDS: SOUTHWEST TO 30 KNOTS WITH GUSTS UP TO 35 KNOT GALES. * WAVES: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
052 WHUS73 KIWX 310956 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 456 AM EST SAT DEC 31 2016 LMZ043-046-311700- /O.CON.KIWX.GL.W.0020.000000T0000Z-161231T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 456 AM EST SAT DEC 31 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH AN OCCASIONAL GUST UP TO 35 KNOT GALES THIS MORNING...DIMINISHING THIS AFTERNOON. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
455 WHUS73 KIWX 311532 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1032 AM EST SAT DEC 31 2016 LMZ043-046-312345- /O.CAN.KIWX.GL.W.0020.000000T0000Z-161231T1700Z/ /O.NEW.KIWX.SC.Y.0081.161231T1532Z-170101T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1032 AM EST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON. GUSTS TO 30 KNOTS. WEST WINDS GRADUALLY DIMINISHING TO 10 TO 15 KNOTS BY MIDNIGHT. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Dec 30, 2:01 PM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Dec 30, 2:01 PM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
201 PM EST Fri Dec 30 2016
.SYNOPSIS...
Issued at 1224 PM EST Fri Dec 30 2016
Lake effect snow and cloud cover continues to push north and east
away from the region as drier air moves in. Drier conditions are
expected to continue into the overnight with some clouds still
remaining around the region and winds beginning to pick up
overnight. Precipitation moves in for Saturday with primarily rain
as the main precipitation type, though some onset mixing with snow
is possible. Highs today on either side of 30 will drop to the mid
to upper 20s for lows overnight. Saturday's highs will edge close
to or around 40 degrees later in the day.
&&
.SHORT TERM...(This Evening through Saturday)
Issued at 140 PM EST Fri Dec 30 2016
Water vapor imagery depicting upper trof axis now along the
eastern seaboard as upstream 140kt+ upper jet has fast moving
quasi-zonal northern stream flow bringing in 120m 500mb height
rises into the region. Surface ridge axis also pushing eastward
backing flow around to W/SW and has brought an abrupt end to LES.
Progressive northern stream will bring fast moving short wave and
clipper type surface low through the northern great lakes region
tonight. Deepening surface low will result in decent pressure
falls ahead of the system and combine with surface high pressure
over the southeast US to create an increasing S/SW flow overnight.
LLJ increasing to 50kt+ after midnight will bring low level
thermal ridge over the area in strong WAA. Expect an early low
temp tonight followed by steady to slowly rising temps after
midnight. As surface low continues into the eastern great lakes on
Saturday...trailing cold front lagging behind just a bit as
frontal wave in southern stream flow slows its eastward
progression. This will allow a small influx of low level moisture
up along the front and bring a chance of precip to our SE CWA
Saturday afternoon/evening. Precip type will primarily be rain as
temps climb into the upper 30s to near 40F.
&&
.LONG TERM...(Saturday Night through Friday)
Issued at 140 PM EST Fri Dec 30 2016
Forecast period to begin on the quiet side as progressive
northern stream flow will send weak surface ridging over the area
Saturday night into Sunday with seasonably mild temps. Pattern
then begins strong amplification upstream as anomalous ridging
builds into the gulf of Alaska. This will set the stage for arctic
intrusion into the western US and eventually spread eastward
across the CONUS by the end of the forecast period. Intrusion of
arctic airmass will carve out deep trof over the western US and
result in significant downstream ridging over our region and
corresponding height rises leading to temps well above normal for
Monday and Tuesday. Short wave energy ejecting out of base of
western US trof will initiate lee-side cyclogenesis in the western
plains. Surface low development will be aided by coupled upper jet
structure as it lifts northeast toward the great lakes region.
Ensemble means from the 00Z Fri runs were in reasonable agreement
in tracking surface low toward the western/central great lakes in
contrast to 12Z operational run of GFS which is far more
aggressive in deepening surface low and resulting in a slightly
more westward track. Usual variations amongst the models in timing
of sensible weather elements but good return flow ahead of this
system will tap gulf moisture and bring precip chances possibly as
early as Sunday night and continuing into Tuesday. Low level WAA
will have MaxT aloft at or above 4C once column becomes saturated
and forecast soundings generally at or above freezing by the time
precip arrives so while cant rule out small chance for a mix at
the onset...most likely result will be an all rain event. Cold air
begins to funnel in behind this system as high pressure settles
into the plains. This will place our area in prolonged NW flow off
the lake and extended period for LES to finish out the forecast
period. While the arctic airmass will only skim the great lakes
and midwest regions...expect temps to drop back to at least 10F
below normal by days 6-7.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1224 PM EST Fri Dec 30 2016
Drier air continues to move in putting an end to lake effect snow
showers. As such, CIGs will be rising into VFR and remain VFR into
the overnight while VISBY will remain at VFR conditions. A wind
shift will also occur during the afternoon allowing warmer air to
come in. With warmer air and the low level jet coming in, some
shear is possible at both sites starting around 6z early Saturday.
Thereafter, precipitation begins to move in Saturday especially
for FWA.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from 10 PM EST this evening through Saturday morning
for LMZ043-046.
Small Craft Advisory until 7 PM EST this evening for LMZ043-046.
&&
SYNOPSIS...Roller
SHORT TERM...Logsdon
LONG TERM...Logsdon
AVIATION...Roller
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Dec 30, 10:55 AM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1055 AM EST FRI DEC 30 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-311600- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 1055 AM EST FRI DEC 30 2016 /955 AM CST FRI DEC 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-311600- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1055 AM EST FRI DEC 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THIS AFTERNOON. A GALE WATCH IS IN EFFECT FROM LATE THIS EVENING THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SATURDAY AND SATURDAY NIGHT. A FEW GALE GUSTS ARE POSSIBLE SATURDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN BY THE MIDDLE OF NEXT WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Dec 30, 12:08 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1208 PM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 2 SW MISHAWAKA 41.65N 86.20W
12/30/2016 U3.0 INCH ST. JOSEPH IN PUBLIC
.
&&
MSLLocal storm report, Dec 30, 12:46 PM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1246 PM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 2 SW MISHAWAKA 41.65N 86.20W
12/30/2016 U3.0 INCH ST. JOSEPH IN PUBLIC
.
1015 AM SNOW 1 NE OSCEOLA 41.68N 86.06W
12/30/2016 U4.0 INCH ELKHART IN PUBLIC
STORM TOTAL.
0853 AM SNOW 2 SE MISHAWAKA 41.65N 86.13W
12/30/2016 M2.9 INCH ST. JOSEPH IN PUBLIC
STORM TOTAL.
0750 AM SNOW 1 S ROSELAND 41.70N 86.25W
12/30/2016 M2.6 INCH ST. JOSEPH IN CO-OP OBSERVER
24 HR TOTAL AT WNDU.
0747 AM SNOW 2 N NORTH WEBSTER 41.35N 85.70W
12/30/2016 M2.1 INCH KOSCIUSKO IN OFFICIAL NWS OBS
24 HR SNOW TOTAL.
0650 AM SNOW OTTAWA 41.03N 84.04W
12/30/2016 M1.0 INCH PUTNAM OH TRAINED SPOTTER
STORM TOTAL SNOWFALL...STILL SNOWING
LIGHTLY.
0645 AM SNOW AUBURN 41.37N 85.06W
12/30/2016 M2.5 INCH DE KALB IN PUBLIC
STORM TOTAL SNOWFALL.
0630 AM SNOW 4 SSW BRISTOL 41.67N 85.85W
12/30/2016 M4.2 INCH ELKHART IN PUBLIC
STORM TOTAL SNOWFALL.
0600 AM SNOW 3 E LAKE JAMES 41.70N 85.00W
12/30/2016 M1.0 INCH STEUBEN IN PUBLIC
STORM TOTAL SNOWFALL, STILL SNOWING.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Dec 30, 12:54 PM EST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1254 PM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW BARRON LAKE 41.84N 86.18W
12/30/2016 M4.7 INCH CASS MI COCORAHS
COCORAHS STATION BARRON LAKE /MI-CS-5/.
0800 AM SNOW 1 WNW JIMTOWN 41.64N 86.04W
12/30/2016 M4.2 INCH ELKHART IN COCORAHS
COCORAHS STATION 1 WNW JIMTOWN /IN-EL-36/.
0700 AM SNOW 3 ENE ROME CITY 41.50N 85.31W
12/30/2016 M4.0 INCH NOBLE IN COCORAHS
COCORAHS STATION 2 E ROME CITY /IN-NB-24/.
0700 AM SNOW KENDALLVILLE 41.44N 85.26W
12/30/2016 M3.7 INCH NOBLE IN CO-OP OBSERVER
CO-OP OBSERVER STATION KENDALLVILLE /KDVI3/.
0700 AM SNOW 3 WSW GOSHEN 41.56N 85.88W
12/30/2016 M3.6 INCH ELKHART IN COCORAHS
COCORAHS STATION 2 WSW GOSHEN /IN-EL-39/.
0800 AM SNOW 3 W NILES 41.84N 86.30W
12/30/2016 M3.4 INCH BERRIEN MI COCORAHS
COCORAHS STATION 2 W NILES /MI-BN-4/.
0800 AM SNOW 1 NE LAKE WAWASEE 41.41N 85.70W
12/30/2016 M3.2 INCH KOSCIUSKO IN COCORAHS
COCORAHS STATION LAKE WAWASEE /IN-KS-7/.
0845 AM SNOW 2 ENE GRANGER 41.75N 86.11W
12/30/2016 M3.0 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 1 ENE GRANGER /IN-SJ-46/.
0654 AM SNOW 3 E CHAIN-O-LAKES 41.71N 86.32W
12/30/2016 M2.6 INCH ST. JOSEPH IN ASOS
ASOS STATION SOUTH BEND INTERNATIONAL AP
/SBN/.
0700 AM SNOW 1 SSE JAMES LAKE 41.31N 85.72W
12/30/2016 M2.4 INCH KOSCIUSKO IN COCORAHS
COCORAHS STATION JAMES LAKE /IN-KS-32/.
0700 AM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
12/30/2016 M2.1 INCH KOSCIUSKO IN CO-OP OBSERVER
CO-OP OBSERVER STATION NORTHERN INDIANA WFO
/IWXI3/.
0700 AM SNOW 2 NNE WAKARUSA 41.57N 85.99W
12/30/2016 M1.8 INCH ELKHART IN COCORAHS
COCORAHS STATION 2 NNE WAKARUSA /IN-EL-8/.
0600 AM SNOW 1 NE AUBURN 41.37N 85.05W
12/30/2016 M1.5 INCH DE KALB IN COCORAHS
COCORAHS STATION AUBURN /IN-DK-5/.
0600 AM SNOW LEESBURG 41.33N 85.85W
12/30/2016 M1.5 INCH KOSCIUSKO IN COCORAHS
COCORAHS STATION LEESBURG /IN-KS-11/.
0600 AM SNOW 1 S ANGOLA 41.62N 85.00W
12/30/2016 M1.5 INCH STEUBEN IN COCORAHS
COCORAHS STATION 1 S ANGOLA /IN-SN-25/.
0630 AM SNOW 1 WSW GOLDEN LAKE 41.60N 85.09W
12/30/2016 M1.5 INCH STEUBEN IN COCORAHS
COCORAHS STATION 1 W GOLDEN LAKE /IN-SN-3/.
0700 AM SNOW 1 E BIG LAKE 41.28N 85.47W
12/30/2016 M1.3 INCH NOBLE IN COCORAHS
COCORAHS STATION 1 E BIG LAKE /IN-NB-23/.
0700 AM SNOW 2 WSW GOLDEN LAKE 41.59N 85.10W
12/30/2016 M1.3 INCH STEUBEN IN COCORAHS
COCORAHS STATION 2 WSW GOLDEN LAKE
/IN-SN-2/.
0800 AM SNOW 1 N TRI-LAKES 41.24N 85.49W
12/30/2016 M1.1 INCH WHITLEY IN COCORAHS
COCORAHS STATION 1 NNW TRI-LAKES /IN-WY-11/.
0610 AM SNOW 2 NNE HICKSVILLE 41.32N 84.75W
12/30/2016 M1.0 INCH DEFIANCE OH CO-OP OBSERVER
CO-OP OBSERVER STATION HICKSVILLE /HICO1/.
0615 AM SNOW 3 ENE CROOKED LAKE 41.70N 84.99W
12/30/2016 M1.0 INCH STEUBEN IN COCORAHS
COCORAHS STATION 2 ENE CROOKED LAKE
/IN-SN-9/.
0500 AM SNOW 1 WSW PLYMOUTH 41.34N 86.34W
12/30/2016 M1.0 INCH MARSHALL IN CO-OP OBSERVER
CO-OP OBSERVER STATION PLYMOUTH /PYMI3/.
0700 AM SNOW 4 NE FORT WAYNE 41.12N 85.09W
12/30/2016 M0.8 INCH ALLEN IN COCORAHS
COCORAHS STATION FORT WAYNE 4.1 NE
/IN-AL-1/.
0700 AM SNOW 4 NNW NORTH ADAMS 42.01N 84.56W
12/30/2016 M0.8 INCH HILLSDALE MI COCORAHS
COCORAHS STATION 3 NW NORTH ADAMS /MI-HL-4/.
0800 AM SNOW 2 SSE MONTGOMERY 41.76N 84.79W
12/30/2016 M0.7 INCH HILLSDALE MI COCORAHS
COCORAHS STATION 1 SSE MONTGOMERY /MI-HL-9/.
0700 AM SNOW 2 SW SLABTOWN 40.77N 84.08W
12/30/2016 M0.7 INCH ALLEN OH COCORAHS
COCORAHS STATION 1 WSW SLABTOWN /OH-AL-5/.
0700 AM SNOW 1 S ROSELAND 41.70N 86.25W
12/30/2016 M0.7 INCH ST. JOSEPH IN CO-OP OBSERVER
CO-OP OBSERVER STATION SOUTH BEND /SBSI3/.
0800 AM SNOW 3 ESE HUNTERTOWN 41.21N 85.12W
12/30/2016 M0.6 INCH ALLEN IN COCORAHS
COCORAHS STATION 2 ESE HUNTERTOWN /IN-AL-5/.
0700 AM SNOW 2 E HAMILTON 41.53N 84.89W
12/30/2016 M0.5 INCH STEUBEN IN COCORAHS
COCORAHS STATION 1 E HAMILTON /IN-SN-5/.
0700 AM SNOW 3 N WOODBURN 41.16N 84.85W
12/30/2016 M0.4 INCH ALLEN IN CO-OP OBSERVER
CO-OP OBSERVER STATION WOODBURN 3N /WDBI3/.
0730 AM SNOW 3 NE FORT WAYNE 41.10N 85.11W
12/30/2016 M0.3 INCH ALLEN IN COCORAHS
COCORAHS STATION 2 NE FORT WAYNE /IN-AL-51/.
0800 AM SNOW 3 N TEEGARDEN 41.50N 86.39W
12/30/2016 M0.3 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 2 N TEEGARDEN /IN-SJ-17/.
0700 AM SNOW 4 SW LEO-CEDARVILLE 41.17N 85.07W
12/30/2016 M0.2 INCH ALLEN IN CO-OP OBSERVER
CO-OP OBSERVER STATION FORT WAYNE /FRTI3/.
0645 AM SNOW 1 NNW WARSAW 41.25N 85.86W
12/30/2016 M0.2 INCH KOSCIUSKO IN COCORAHS
COCORAHS STATION 1 NNW WARSAW /IN-KS-3/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:40 PM EST | Special Weather Statement | IWX | Elkhart | 65 min |
| Dec 30, 12:24 AM EST | Special Weather Statement | IWX | Whitley | 21 min |
| Dec 30, 4:20 AM EST | Gale Watch | IWX | 13 hr | |
| Dec 30, 10:58 AM EST | Small Craft Advisory | IWX | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.